# SDR SIMA200805004

- Difficulty date: February 15, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 13,370 hours, 10,928 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1125
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 4393, CREW REPORTED AFTER TAKEOFF THAT MAIN PITCH TRIM INOP EICAS MESSAGE APPEARED ON EICAS.  EMERGENCY WAS DECLARED AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED HSCU PER EMB AMM 27-40-01 AND NR 8194; AIRCRAFT RETURNED TO SERVICE AND NR 8194; AND NR 8194; AND NR 8194; AND 8194.
